Numéro
J. Phys. France
Volume 49, Numéro 11, novembre 1988
Page(s) 1857 - 1865
DOI https://doi.org/10.1051/jphys:0198800490110185700
J. Phys. France 49, 1857-1865 (1988)
DOI: 10.1051/jphys:0198800490110185700

Matrices R de dimension infinie

M. Gaudin

Service de Physique Théorique de Saclay, 91191 Gif-sur-Yvette, France


Abstract
Two examples are given of infinite dimensional R matrices verifying the Yang-Baxter relations.


Résumé
On donne deux exemples de matrices R de dimension infinie vérifiant les relations de Yang-Baxter.

PACS
0210 - Logic, set theory, and algebra.

Key words
matrix algebra